# SDR SWIA202512260620

- Difficulty date: June 20, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lintel
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH: 670BA-53-040 - FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR REV C  PART(S)  B  COMPLIED WITH: 670BA-53-040 REV-C, DATED 09-20-2012 - FUSELAGE - CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 - INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR, PART B, INCORPORATED." COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAK NOTED. COMPLIED WITH ALL STEPS OF REO 670-53-21-493 REV-D, DATED 2015-07-10.
